Translator Disclaimer
December, 1982 Asymptotic Theory for Measures of Concordance with Special Reference to Average Kendall Tau
Mayer Alvo, Paul Cabilio, Paul D. Feigin
Ann. Statist. 10(4): 1269-1276 (December, 1982). DOI: 10.1214/aos/1176345992

Abstract

The problem of $n$ rankings is considered and the asymptotic distributions of measures of concordance based on rank correlations are derived under the null model of complete randomness. The Bahadur efficiencies of the measures are computed. A matrix analysis then reveals the asymptotic distribution and superior efficiency of average Kendall tau. Some interpretation of the results is also made.

Citation

Download Citation

Mayer Alvo. Paul Cabilio. Paul D. Feigin. "Asymptotic Theory for Measures of Concordance with Special Reference to Average Kendall Tau." Ann. Statist. 10 (4) 1269 - 1276, December, 1982. https://doi.org/10.1214/aos/1176345992

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0523.62047
MathSciNet: MR673662
Digital Object Identifier: 10.1214/aos/1176345992

Subjects:
Primary: 62G10
Secondary: 62E15, 62E20, 62G20

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top